Alert archive / Wisconsin / River Flood Warnings in 2015

River Flood Warning 17, NWS Green Bay, WI

December 17, 2015Outagamie County, Shawano County, Waupaca County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Dec 17, 2015, 10:22 AM CST for Outagamie County, Shawano County, Waupaca County, Wisconsin. It took effect at Dec 17, 2015, 12:00 PM CST. It was in force for 8 days.

The area

The outline as issued.

The facts

Issued
Dec 17, 2015, 10:22 AM CST (16:22 UTC)
In effect from
Dec 17, 2015, 12:00 PM CST
Expired
Dec 25, 2015, 2:23 PM CST
In force
8 days
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Outagamie County, WI, Shawano County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 38 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wolf River (WI) at Shiocton (SHIW3).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
13.5 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

432 
WGUS43 KGRB 171622
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1022 AM CST THU DEC 17 2015

...The National Weather Service in Green Bay has issued a flood 
warning for the following rivers in Wisconsin... 

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC087-115-135-180722-
/O.NEW.KGRB.FL.W.0017.151217T1800Z-151224T0600Z/
/SHIW3.1.ER.151217T1800Z.151219T1800Z.151223T0000Z.NO/
1022 AM CST THU DEC 17 2015

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Wolf River near Shiocton.
* at  7:33 AM Thursday the stage was 10.7 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 12.0 feet by Saturday early afternoon. The river will 
  fall below flood stage by Tuesday evening.
* At 12.0 feet...Most flooding is confined to lowland and 
  agricultural land.  The boat landing in Shiocton is flooded.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
18 follow-up statements
231 
WGUS83 KGRB 180331
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
931 PM CST THU DEC 17 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-181831-
/O.CON.KGRB.FL.W.0017.000000T0000Z-151224T0600Z/
/SHIW3.1.ER.151217T2111Z.151219T1800Z.151223T0000Z.NO/
931 PM CST THU DEC 17 2015

The Flood Warning continues for
  The Wolf River near Shiocton.
* until the warning is cancelled.
* At 7:33 AM Thursday the stage was 10.7 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and 
  continue to rise to near 12.0 feet by Saturday early afternoon. The
  river will fall below flood stage by Tuesday evening.
* At 12.0 feet...Most flooding is confined to lowland and 
  agricultural land. The boat landing in Shiocton is flooded.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
287 
WGUS83 KGRB 180349
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
949 PM CST THU DEC 17 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-181849-
/O.CON.KGRB.FL.W.0017.000000T0000Z-151224T0600Z/
/SHIW3.1.ER.151217T2111Z.151219T1800Z.151223T0000Z.NO/
949 PM CST THU DEC 17 2015

The Flood Warning continues for
  The Wolf River near Shiocton.
* until the warning is cancelled.
* The latest stage was a thursday morning reading at 10.7 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is forecast.
* Forecast...rise to near 12.0 feet by Saturday early afternoon. The
  river will fall below flood stage by Tuesday evening.
* At 12.0 feet...Most flooding is confined to lowland and 
  agricultural land.  The boat landing in Shiocton is flooded.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
443 
WGUS83 KGRB 181507
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
907 AM CST FRI DEC 18 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-190607-
/O.CON.KGRB.FL.W.0017.000000T0000Z-151224T0900Z/
/SHIW3.1.ER.151217T2111Z.151219T0600Z.151223T0300Z.NR/
907 AM CST FRI DEC 18 2015

The Flood Warning continues for
  The Wolf River near Shiocton.
* until late Wednesday night...Or until the warning is cancelled.
* At  7:37 AM Friday the stage was 12.0 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 12.3 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  Tuesday before midnight.
* At 12.0 feet...Most flooding is confined to lowland and 
  agricultural land.  The boat landing in Shiocton is flooded.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
982 
WGUS83 KGRB 190046
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
646 PM CST FRI DEC 18 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-191546-
/O.EXT.KGRB.FL.W.0017.000000T0000Z-151224T1200Z/
/SHIW3.1.ER.151217T2111Z.151219T0600Z.151223T0600Z.NR/
646 PM CST FRI DEC 18 2015

The Flood Warning continues for
  The Wolf River near Shiocton.
* until Thursday morning...Or until the warning is cancelled.
* At  7:37 AM Friday the stage was 12.0 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...the river will continue rising to near 12.3 feet by 
  after midnight tonight. The river will begin to fall tomorrow
  evening...and is expected to fall below flood stage 
  Wednesday morning.
* At 12.0 feet...Most flooding is confined to lowland and 
  agricultural land.  The boat landing in Shiocton is flooded.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
855 
WGUS83 KGRB 191451
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
851 AM CST SAT DEC 19 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-200551-
/O.CON.KGRB.FL.W.0017.000000T0000Z-151224T1200Z/
/SHIW3.1.ER.151217T2111Z.151219T1339Z.151223T0600Z.NR/
851 AM CST SAT DEC 19 2015

The Flood Warning continues for
  The Wolf River near Shiocton.
* until Thursday morning...Or until the warning is cancelled.
* At 7:39 AM Saturday the stage was 12.4 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  early Wednesday morning.
* At 12.0 feet...Most flooding is confined to lowland and 
  agricultural land.  The boat landing in Shiocton is flooded.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
129 
WGUS83 KGRB 200241
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
841 PM CST SAT DEC 19 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-201741-
/O.EXT.KGRB.FL.W.0017.000000T0000Z-151224T1500Z/
/SHIW3.1.ER.151217T2111Z.151219T1339Z.151223T0900Z.NR/
841 PM CST SAT DEC 19 2015

The Flood Warning continues for
  The Wolf River near Shiocton.
* Until Thursday morning...Or until the warning is cancelled.
* At 7:39 AM Saturday the stage was 12.4 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  Wednesday morning.
* At 12.0 feet...Most flooding is confined to lowland and 
  agricultural land. The boat landing in Shiocton is flooded.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
679 
WGUS83 KGRB 201534
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
934 AM CST SUN DEC 20 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-210634-
/O.CON.KGRB.FL.W.0017.000000T0000Z-151224T1800Z/
/SHIW3.1.ER.151217T2111Z.151219T1339Z.151223T1200Z.NR/
934 AM CST SUN DEC 20 2015

The Flood Warning continues for
  The Wolf River near Shiocton.
* until Thursday afternoon...Or until the warning is cancelled.
* At 7:42 AM Sunday the stage was 12.4 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  Wednesday morning.
* At 12.0 feet...Most flooding is confined to lowland and 
  agricultural land.  The boat landing in Shiocton is flooded.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
094 
WGUS83 KGRB 210210
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
810 PM CST SUN DEC 20 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-211710-
/O.CON.KGRB.FL.W.0017.000000T0000Z-151224T1800Z/
/SHIW3.1.ER.151217T2111Z.151219T1339Z.151223T1200Z.NR/
810 PM CST SUN DEC 20 2015

The Flood Warning continues for
  The Wolf River near Shiocton.
* Until Thursday afternoon...Or until the warning is cancelled.
* At 7:42 AM Sunday the stage was 12.4 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  Wednesday morning.
* At 12.0 feet...Most flooding is confined to lowland and 
  agricultural land. The boat landing in Shiocton is flooded.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
763 
WGUS83 KGRB 211638
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1038 AM CST MON DEC 21 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-220738-
/O.CON.KGRB.FL.W.0017.000000T0000Z-151225T0600Z/
/SHIW3.1.ER.151217T2111Z.151219T1339Z.151224T0000Z.NR/
1038 AM CST MON DEC 21 2015

The Flood Warning continues for
  The Wolf River near Shiocton.
* until late Thursday night...Or until the warning is cancelled.
* At  7:24 AM Monday the stage was 12.2 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  Wednesday evening.
* At 12.0 feet...Most flooding is confined to lowland and 
  agricultural land.  The boat landing in Shiocton is flooded.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
998 
WGUS83 KGRB 220311
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
911 PM CST MON DEC 21 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-221811-
/O.CON.KGRB.FL.W.0017.000000T0000Z-151225T0600Z/
/SHIW3.1.ER.151217T2111Z.151219T1339Z.151224T0000Z.NR/
911 PM CST MON DEC 21 2015

The Flood Warning continues for
  The Wolf River near Shiocton.
* until late Thursday night...Or until the warning is cancelled.
* The lastest stage Monday morning was 12.2 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  Wednesday evening.
* At 12.0 feet...Most flooding is confined to lowland and 
  agricultural land. The boat landing in Shiocton is flooded.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
403 
WGUS83 KGRB 221502
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
902 AM CST TUE DEC 22 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-230602-
/O.EXT.KGRB.FL.W.0017.000000T0000Z-151225T1200Z/
/SHIW3.1.ER.151217T2111Z.151219T1339Z.151224T0600Z.NR/
902 AM CST TUE DEC 22 2015

The Flood Warning continues for
  The Wolf River near Shiocton.
* until Friday morning...Or until the warning is cancelled.
* At  7:30 AM Tuesday the stage was 11.8 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  early Thursday morning.
* At 12.0 feet...Most flooding is confined to lowland and 
  agricultural land.  The boat landing in Shiocton is flooded.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
859 
WGUS83 KGRB 230132
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
732 PM CST TUE DEC 22 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-231632-
/O.CON.KGRB.FL.W.0017.000000T0000Z-151225T1200Z/
/SHIW3.1.ER.151217T2111Z.151219T1339Z.151224T0600Z.NR/
732 PM CST TUE DEC 22 2015

The Flood Warning continues for
  The Wolf River near Shiocton.
* until Friday morning...Or until the warning is cancelled.
* At  7:30 AM Tuesday the stage was 11.8 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  early Thursday morning.
* At 12.0 feet...Most flooding is confined to lowland and 
  agricultural land.  The boat landing in Shiocton is flooded.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
939 
WGUS83 KGRB 231507
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
907 AM CST WED DEC 23 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-240607-
/O.EXT.KGRB.FL.W.0017.000000T0000Z-151226T0000Z/
/SHIW3.1.ER.151217T2111Z.151219T1339Z.151224T1800Z.NR/
907 AM CST WED DEC 23 2015

The Flood Warning continues for
  The Wolf River near Shiocton.
* until Friday evening...Or until the warning is cancelled.
* At  7:32 AM Wednesday the stage was 11.5 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  tomorrow early afternoon.
* At 11.5 feet...There is minor flooding at the city park along with 
  lowland and adjacent agricultural land.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
377 
WGUS83 KGRB 240145
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
745 PM CST WED DEC 23 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-241645-
/O.CON.KGRB.FL.W.0017.000000T0000Z-151226T0000Z/
/SHIW3.1.ER.151217T2111Z.151219T1339Z.151224T1800Z.NR/
745 PM CST WED DEC 23 2015

The Flood Warning continues for
  The Wolf River near Shiocton.
* until Friday evening...Or until the warning is cancelled.
* At 7:32 AM Wednesday the stage was 11.5 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  tomorrow early afternoon.
* At 11.5 feet...There is minor flooding at the city park along with 
  lowland and adjacent agricultural land.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
350 
WGUS83 KGRB 241627
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1027 AM CST THU DEC 24 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-250727-
/O.EXT.KGRB.FL.W.0017.000000T0000Z-151226T0600Z/
/SHIW3.1.ER.151217T2111Z.151219T1339Z.151225T0000Z.NR/
1027 AM CST THU DEC 24 2015

The Flood Warning continues for
  The Wolf River near Shiocton.
* until late Friday night...Or until the warning is cancelled.
* At  7:30 AM Thursday the stage was 11.1 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  this evening.
* At 11.0 feet...There is minor flooding in the Shiocton area 
  including the city park.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
662 
WGUS83 KGRB 250218
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
818 PM CST THU DEC 24 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-251718-
/O.CON.KGRB.FL.W.0017.000000T0000Z-151226T0524Z/
/SHIW3.1.ER.151217T2111Z.151219T1339Z.151224T2324Z.NR/
818 PM CST THU DEC 24 2015

The Flood Warning continues for
  The Wolf River near Shiocton.
* until Friday evening...Or until the warning is cancelled.
* At  7:30 AM Thursday the stage was 11.1 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is occurring.
* Forecast...the river will continue to fall to below flood stage by 
  late this afternoon.
* At 11.0 feet...There is minor flooding in the Shiocton area 
  including the city park.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
566 
WGUS83 KGRB 251803
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1203 PM CST FRI DEC 25 2015

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-260903-
/O.EXT.KGRB.FL.W.0017.000000T0000Z-151227T0000Z/
/SHIW3.1.ER.151217T2111Z.151219T1339Z.151225T1800Z.NR/
1203 PM CST FRI DEC 25 2015

The Flood Warning continues for
  The Wolf River near Shiocton.
* until Saturday evening...Or until the warning is cancelled.
* The latest stage was 10.99 feet. 
* Flood stage is 11.0 feet. 
* Forecast...the river is expected to subside to 10.9 feet by this evening.
* At 11.0 feet...There is minor flooding in the Shiocton area 
  including the city park.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
215 
WGUS83 KGRB 252023
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
223 PM CST FRI DEC 25 2015

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-252053-
/O.CAN.KGRB.FL.W.0017.000000T0000Z-151227T0000Z/
/SHIW3.1.ER.151217T2111Z.151219T1339Z.151225T1157Z.NR/
223 PM CST FRI DEC 25 2015

The Flood Warning is cancelled for
  The Wolf River near Shiocton.
* At  7:23 AM Friday the stage was 10.99 feet. 
* Flood stage is 11.0 feet. 
* Fell below flood stage at  5:57 AM Friday.
* Forecast...the river will continue to fall to 10.8 feet by tomorrow
  morning.
* At 11.0 feet...There is minor flooding in the Shiocton area 
  including the city park.
* Though the flood warning is cancelled...the river is still above
  its banks and very near flood stage. Use caution near the water.

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Dec 17, 5:08 AM CST, 5 hours 14 minutes earlier.

Area forecast discussion, Dec 17, 5:08 AM CST, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
508 AM CST THU DEC 17 2015

UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND FRIDAY
ISSUED AT 310 AM CST THU DEC 17 2015

CLOUDY AND BREEZY CONDITIONS WILL CONTINUE ACROSS NORTHEAST
WISCONSIN IN THE WAKE OF A DEPARTING LOW PRESSURE SYSTEM TODAY
THROUGH FRIDAY. WRAP AROUND MOISTURE EMBEDDED IN CYCLONIC FLOW
WILL COMBINE WITH SEVERAL SHORTWAVES TRACKING THROUGH THE WESTERN
GREAT LAKES...BRINGING ISOLATED TO SCATTERED LIGHT SNOW SHOWERS
AT TIMES ACROSS FAR NORTH CENTRAL WISCONSIN...WITH SCATTERED
FLURRIES ACROSS THE REST OF NORTH CENTRAL AND PORTIONS OF CENTRAL
WISCONSIN DURING THIS TIME PERIOD. SNOWFALL ACCUMULATIONS DURING
THIS PERIOD WILL BE VERY LIGHT...WITH NOT MUCH MOISTURE TO WORK
WITH AND GIVEN THE TRANSIENT NATURE OF ANY SHOWERS THAT DO
DEVELOP.

THE MAIN STORY THE NEXT FEW PERIODS WILL BE TEMPERATURES AS
TEMPERATURES TODAY WILL NOT BUDGE VERY MUCH GIVEN THE COLD AIR
ADVECTION ALREADY UNDERWAY ACROSS THE WESTERN GREAT LAKES.
TEMPERATURES WILL PROBABLY BE STEADY OR DROP DURING THE AFTERNOON
HOURS...WITH TEMPERATURES PLUMMETING TO AROUND 10 ACROSS NORTH
CENTRAL WISCONSIN...WITH LOWS AROUND 20 ACROSS EAST CENTRAL
WISCONSIN. THIS WILL MAKE FOR THE COLDEST NIGHT WE HAVE HAD THUS
FAR THIS WINTER. COLD  DESPITE THESE COLDER TEMPERATURES...LOWS
WILL STILL BE AT OR SLIGHTLY ABOVE NORMAL FOR THIS TIME OF YEAR.
COLD WEATHER WILL CONTINUE ON FRIDAY...WITH LOWS ONLY IN THE
MIDDLE TEENS ACROSS THE FAR NORTH...WITH MID 20S EXPECTED ACROSS
EAST CENTRAL WISCONSIN. HIGH TEMPERATURES ON FRIDAY ARE FORECAST
TO BE A FEW DEGREES BELOW NORMAL...THE FIRST TIME WE HAVE HAD
BELOW NORMAL TEMPERATURES SINCE NOVEMBER.

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY
ISSUED AT 310 AM CST THU DEC 17 2015

THE MAIN FOCUS IN THIS PERIOD OF THE FORECAST IS THE QUICK MOVING
CYCLONE PROGGED TO MOVE ACROSS THE REGION SUNDAY INTO MONDAY.  A
FAIRLY LARGE SPREAD EXISTS WITH THE TIMING OF THIS CYCLONE...MOST
LIKELY DO TO THE INFLUENCE OF A NORTHERN STREAM SHORTWAVE.  THE GFS
IS THE QUICKEST WITH THIS SHORTWAVE AND CONSEQUENTLY IS ON THE
FASTER EDGE OF GUIDANCE WITH THE CYCLONE.  BASED ON HPC
RECOMMENDATIONS AND THE ECMWF ENSEMBLE GUIDANCE...WILL FAVOR THE
ECMWF FOR LATER PERIODS.

FRIDAY NIGHT THROUGH SATURDAY NIGHT...UPPER TROUGHING WILL BE
FINALLY EXITING TO THE EAST ON FRIDAY NIGHT.  LOW STRATUS WILL BE
TOUGH TO DISLODGE FROM NORTHERN WISCONSIN...BUT THE REST OF THE AREA
SHOULD SEE GRADUAL CLEARING TAKE PLACE. THE SURFACE RIDGE AXIS MOVES
ACROSS THE STATE ON SATURDAY. ANY LINGERING CLOUDS ACROSS THE NORTH
SHOULD EXIT EARLY IN THE DAY.  SHOULD SEE QUITE A BIT OF SUNSHINE
OTHERWISE...BUT WITH MID AND HIGH CLOUDS INCREASING LATE IN THE
AFTERNOON INTO SATURDAY NIGHT.  THEN A WARM FRONT LIFTS INTO CENTRAL
WI LATE SATURDAY NIGHT.  MIGHT SEE LOW CLOUDS DEVELOP...BUT A LACK
OF MOISTURE ABOVE 850MB SHOULD PREVENT PRECIP CHANCES.

REST OF THE FORECAST...CLOUDS WILL RAPIDLY BE ON THE INCREASE ON
SUNDAY WITH THE WARM FRONT PARKED ACROSS CENTRAL/NORTHERN PARTS OF
THE STATE AND INCREASING GULF MOISTURE.  MAY SEE DRIZZLE DEVELOP IN
THE AFTERNOON AS MOISTURE DEPTH DEEPENS.  WIDESPREAD PRECIP THEN
ARRIVES SUNDAY NIGHT INTO MONDAY WHEN A SURFACE LOW TRACKS SW TO NE
ACROSS THE STATE.  TRACK OF THE LOW WOULD SUGGEST N-C WI HAS THE
BEST CHANCE OF SEEING ACCUMULATING SNOW.  COULD ALSO SEE A MIX ZONE
OF SNOW/SLEET/RAIN IN A NARROW CORRIDOR OVER CENTRAL TO FAR NE WI.
THE REST OF THE REGION SHOULD SEE RAIN.  A CHANGE OVER TO SNOW IS
POSSIBLE AS THE LOW DEPARTS OVER CENTRAL AND NORTHEAST WI.  EARLY
INDICATIONS SUGGEST A 1-3 INCHES OF ACCUMULATIONS IS POSSIBLE ACROSS
THE FAR NORTH. AFTER A BRIEF DRY PERIOD...ANOTHER SYSTEM COULD MOVE
THROUGH THE REGION IN THE WED-THU TIME PERIOD.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 508 AM CST THU DEC 17 2015

CYCLONIC FLOW AROUND A SLOWLY DEPARTING SURFACE LOW OVER THE
NORTHERN GREAT LAKES REGION WILL CONTINUE TO PRODUCE GUSTY WINDS
FOR THE REMAINDER OF THE WORK WEEK. MAINLY MVFR CIGS EXPECTED TO
CONTINUE INTO TONIGHT WITH LINGERING LOW LEVEL MOISTURE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KURIMSKI
LONG TERM......MPC
AVIATION.......KURIMSKI
Hazardous weather outlook, Dec 17, 4:29 AM CST, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
429 AM CST THU DEC 17 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
429 AM CST THU DEC 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SLIPPERY SPOTS AND STRETCHES ARE LIKELY TO PERSIST ON ROADWAYS IN
NORTH-CENTRAL WISCONSIN THIS MORNING.

RUNOFF FROM RECENT HEAVY RAIN WILL CONTINUE TO CAUSE HIGH FLOW
RATES ON AREA RIVERS AND STREAMS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HAZARDOUS TRAVEL IS POSSIBLE SUNDAY NIGHT INTO EARLY MONDAY MORNING...
MAINLY NORTH AND WEST OF THE FOX VALLEY...DUE TO A MIX OF LIGHT
RAIN...SNOW AND SLEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LMZ521-522-541>543-181030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
429 AM CST THU DEC 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

KURIMSKI/MPC

Nearby

River Flood Warnings in Wisconsin, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.